MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINAL CORD NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINAL CORD NERVE STIMULATOR
Model Number FR8A-SPR-B0
Health Effect - Clinical Codes Erythema (1840); Post Operative Wound Infection (2446); Skin Inflammation/ Irritation (4545)
Date of Event 06/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implanting clinician performed a revision on the same date as the follow-up.However, when the incision was made, the lead had migrated.The implanting clinician decided to perform an explant on (b)(6) 2021.The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting a non-sterile device, implanting an expired device, not using antibiotics, using inappropriate tools, and multiple tunneling attempts have been ruled out as potential causes.The implanting clinician stated that the cause of the infection/ tenderness is unknown.However, the questionnaire shows that the patient was not in compliance with the ifu by touching/picking at the wound.A stimwave representative conducted a review of sterilization and packaging records for the respective product lot; stimwave has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the infection/tenderness is patient non-compliance to the ifu (patient user error).
 
Event or Problem Description
Post- operatively, patient returned to physician reporting an infection and soreness and discomfort at the incision site.The implanting physician attempted to drain the incision area, and notes the leads had migrated.

Brand Name
FREEDOM NEUROSTIMULATOR
Common Device Name
SPINAL CORD NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
MDR Report Key12108285
Report Number3010676138-2021-00136
Device Sequence Number3775150
Product Code GZB
UDI-Device Identifier00818225020648
UDI-Public010081822502064817230101
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberFR8A-SPR-B0
Device Lot NumberSWO210125
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2021
Initial Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;